# SDR DLL13960859

- Difficulty date: April 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1123
- System (JASC): 3350 · Emergency Lighting
- Part: Track Covers
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LT AND RT EMERGENCY TRACK LIGHT COVERS CRACKED IN FIRST CLASS.  REPLACED BAD TRACK, CHECKED GOOD.
